# SDR AALA201611299018

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 27,873 hours, 9,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR ASSIST BOTTLE PRESSURE LOW 4L, 1600 PSI WITH AMBIENT TEMP AT 48. RECHARGED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00. THE AIRCRAFT WAS NOT GROUNDED.
